# SDR SWAA2024041060236

- Difficulty date: March 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FWD FLAP FARING 544AB HAS 2EA. AREAS OF DELAMINATION<[01] COMPLETED;[02] COMPLETED REPAIR IAW B737 SRM 51-70-05-2R-0 AND REO-G24951;[03] COMPLETED REPAIR IAW B737 SRM 51-70-05-2R-0 AND  EA 24-157-00654;[04] VERIFIED AND INSPECTED COMPLETED REPAIR PER EA 24-157-00654
